Sh:819

Bib entry
@article{Sh:819,
 author = {Eisworth, Todd and Shelah, Saharon},
 title = {{Successors of singular cardinals and coloring theorems. II}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {74},
 number = {4},
 year = {2009},
 pages = {1287--1309},
 issn = {0022-4812},
 doi = {10.2178/jsl/1254748692},
 mrclass = {03E02},
 mrnumber = {2583821},
 mrreviewer = {J\"org D. Brendle},
 doi = {10.2178/jsl/1254748692},
 note = {\href{https://arxiv.org/abs/0806.0031}{arXiv: 0806.0031}},
 arxiv_number = {0806.0031}
}